Join Evolutionary Forums


needtobuildmuslce.com
domestic-supply.com
puritysourcelabs.ru
sarms.forsale
bannednutrition.com
Results 1 to 7 of 7

Thread: Dbol help

  1. #1
    Newbie Brother
    Join Date
    Jun 2017
    Posts
    1
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews

    Dbol help

    Hey bros

    I recently got 100 10mg methandienone(dbol) from euro pharmacies. Started 2 days ago at 20mg ed and noticed I could feel something immediately, like a good feeling within a couple hours of digesting, which I thought was odd.

    Now I'm noticing that my pupils are really constricted? After taking a dose but I can't tell if I'm just going nuts.

    Any thoughts?

    The pills are small round red with e/p stamped, came in sealed packets

  2. #2
    Aussie V.I.P.
    Join Date
    Mar 2017
    Posts
    1,103
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Have u done any research into what ur putting in ur body

  3. #3
    Moderator stevesmi's Avatar
    Join Date
    Aug 2013
    Posts
    49,613
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    i don't understand what you are saying when you say pupils are constricted

    there is no way dbol would cause that type of problem after 1 dose regardless. could be allergies? or maybe you are allergic to it?
    Now taking clients for 1 on 1 consults
    Looking for a steroid source? click> https://www.evolutionary.org/forums/...iii-59858.html
    http://goo.gl/kDk0zS <save 10% on bloodwork
    http://goo.gl/bVJ44F <supp store deals
    https://goo.gl/Vy5WA7 <Ebooks 4sale

  4. #4
    Staff Writer LevButlerov's Avatar
    Join Date
    May 2014
    Posts
    14,285
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    First of all, 20 mgs is way too little for a male, so it is surprising that you felt right away something with just 2 days on it. Secondly, there is no way Dbol could affect your pupils - this would be something normal with potent stimulants, but definitely not with steroids. And finally, just by the looks and appearance of the pills it is impossible to tell if the stuff is real, or not, because there are so many manufacturers, each producing these pills and caps in different forms. The most reliable way of getting real stuff, is by doing research, and using a reliable source. For instance, you can visit the source section of this forum, where you will find information about different suppliers, and feedback from their customers.
    Lev Butlerov - Evolutionary.org Staff Author

    #1 SARMS provider in the world - SARMS1.com --- MODERATOR APPROVED

  5. #5
    V.I.P. muskate's Avatar
    Join Date
    Sep 2013
    Location
    Winnipeg, Manitoba Canada
    Posts
    29,362
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Has anything else in your daily routine changed? New contact lenses? New face wash? There is no way dbol can effect pupil dilation.

    Brother, I think it's all your in head to be honest.

    The way your gear looks means nothing. The only way to know whether or not your gear is legit is to use a home steroid testing kit like roid test or run blood work. Check out this video I made on how to determine whether or not your steroids are real -> https://www.youtube.com/watch?v=DI7Iey9vLB8

  6. #6
    Growing Moderator Masonic Bodybuilder's Avatar
    Join Date
    Dec 2014
    Location
    Canada
    Posts
    23,672
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Stop taking it and see if it goes away. If it does then I would stop taking this dbol or whatever it is. Seems very weird to me for an oral steroid to cause this effect on the eye.
    ***Canadians, hit me up on Wickr Mobile (MasonicBB) for my steroid source***




  7. #7
    Growing Brother
    Join Date
    Jun 2017
    Posts
    219
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Doesn't sound right champ for anything of that sort to happen let alone after a first small dose, is stop it and make sure it's alright first

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •